# SDR A6WA201442050

- Difficulty date: October 13, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 33,910 hours, 32,003 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN ROWS 7A & 8A PAX PSU BOTH FELL DOWN ON CLIMB OUT.
